CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
heater5000 Views: 76,173
Published: 14 years ago
 
This is a reply to # 1,028,255

Re: IUD removed...When do side effects go away?


Hi friend! I have read that many women have had weight gain as a side effect from Mirena. Since it can take the body quite a long time to recover from Mirena, I would give it at least six months. It is worth checking into the hormone levels, as an unbalance can continue to give us weight gain and prevent weight loss from happening. Cibolina posts some excellent info for you to look into as well. Hopefully, your body will recover quickly and restore the correct balance on its own. Take care friend and do keep us updated! HUGS!!!:)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

14.938 sec, (1)